please help, dont know what to do
Jan 10, 2009
Hi Dr. Bob, I have every symptom in the book for acute hiv. (fever,fatigue,muscle soreness, mouth sores,headache,sore lymph nodes, and everything else!!) I havent been sexually active or injecting drugs. I am starting to panic, I have no clue how this could happen. I had mono like 10 years ago, got a flu shot, so i dont know what else it could be!!!. these symptoms are lasting weeks and weeks approx 1 month now, and now im getting mouth sores and fatigue again. I am extremely worried and have no clue how I got this virus, please help me understand this.
Response from Dr. Frascino
Relax Max! If indeed you "haven't been sexually active or injecting drugs" and "have no clue how this could happen," then you have absolutely no reason to freak out about HIV! If you've had no exposure, then you cannot be HIV infected. It really is just that straightforward.
The symptoms you describe can be related to many ailments other than HIV. Stop panicking and go see your doctor for an evaluation. Your HIV worries are irrational and unwarranted.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis Sign Of HIV Infection
- Achy Balls After Blowjob Worried I Have HIV
- Bloody Urine After Anal Sex Without Condom Does It Mean I Have HIV
- Fatigue After French Kissing Worried I Have HIV
- Fatigue After Handjob Worried I Have HIV
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.